Depósito Digital de Documentos de la UAB Encontrados 5 registros  La búsqueda tardó 0.01 segundos. 
1.
36 p, 330.8 KB Distributional inequalities for non harmonic functions / González, María J. (Universidad de Cádiz. Departamento de Matemáticas) ; Koskela, P. (University of Jyväskylä. Department of Mathematics) ; González Llorente, José (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Nicolau, Artur (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The relationship between the non-tangential maximal function and convenient versions of the area function of a general (non harmonic) function in a upper-half space are studied.
2003 - 10.1512/iumj.2003.52.2140
Indiana University mathematics journal, Vol. 52, No. 1 (2003) , p. 191-226  
2.
20 p, 396.0 KB Generalized quasidisks and conformality / Guo, Chang-Yu ; Koskela, Pekka ; Takkinen, Juhani
We introduce a weaker variant of the concept of linear local connectivity, sufficient to guarantee the extendability of a conformal map f : D → Ω to the entire plane as a homeomorphism of locally exponentially integrable distortion. [...]
2014 - 10.5565/PUBLMAT_58114_09
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 193-212  
3.
22 p, 196.7 KB Subelliptic Poincaré inequalities: the case p < 1 / Buckley, S. ; Koskela, P. ; Lu, G.
We obtain (weighted) Poincaré type inequalities for vector fields satisfying the Hörmander condition for p < 1 under some assumptions on the subelliptic gradient of the function. Such inequalities hold on Boman domains associated with the underlying Carnot-Carathéodory metric. [...]
1995 - 10.5565/PUBLMAT_39295_08
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 313-334  
4.
17 p, 375.0 KB Gehring-Hayman theorem for conformal deformations / Koskela, Pekka ; Lammi, Päivi ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
We study conformal deformations of a uniform space that satisfies the Ahlfors Q-regularity condition on balls of Whitney type. We verify the Gehring–Hayman Theorem by using a Whitney Covering of the space.
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 915)  
5.
20 p, 219.2 KB Mappings of finite distortion: formation of cusps / Koskela, Pekka ; Takkinen, Juhani
In this paper we consider the extensions of quasiconformal mappings f : B → Ωs to the whole plane, when the domain Ωs is a domain with a cusp of degree s > 0 and thus not an quasidisc. While these mappings do not have quasiconformal extensions, they may have extensions that are homeomorphic mappings of finite distortion with an exponentially integrable distortion, but in such a case R 2B exp(λK(x)) dx = ∞ for all λ > 1/s. [...]
2007 - 10.5565/PUBLMAT_51107_10
Publicacions Matemàtiques, V. 51 n. 1 (2007) p. 223-242  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.